# SDR SIMA20190916004

- Difficulty date: September 16, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 46,183 hours, 41,975 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITOT 3 INOP EICAS MESSAGE DISPLAYED ON EICAS AFTER ENGINE START. C/AREMOVED AND REPLACED #3 PITOT/STATIC SENSOR IAW AMM 34-13-02. DID NOT SOLVE PROBLEM. PERFORMED PITO/STATIC 3 LEAK TEST IAW AMM 34-13-00-790-804. LEAK CHECK GOOD. APPLY SEALANT IAW SRM 51-10-01 PR. A/C GOOD FOR SERVICE. REMOVED AND REPLACED BOTH RELAY K0058 AND RELAY SOCKET IAW AMM 20-13-02 AND REMOVED AND REPLACED WIRE W102-0268-16 IAW SWPM 20-21-00. PERFORMED OPS CHECK OF PITOT 3 HEATING IAW 30-31-00-700-803. OPS CHEHECK GOOD.
